Advertisement

Mathematische Zeitschrift

, Volume 239, Issue 2, pp 353–363 | Cite as

On rigidity of Grauert tubes over Riemannian manifolds of constant curvature

  • Su-Jen Kan
  • Daowei Ma
Original article
Mathematics Subject Classification (1991): 32C17, 53C21, 58D17 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 2001

Authors and Affiliations

  • Su-Jen Kan
    • 1
  • Daowei Ma
    • 2
  1. 1.Institute of Mathematics, Academia Sinica, Taipei, Taiwan (e-mail: kan@math.sinica.edu.tw) TW
  2. 2.Department of Mathematics and Statistics, Wichita State University, Wichita, Kansas 67260, USA (e-mail: dma@math.twsu.edu) US

Personalised recommendations